Statistical inference for multidimensional inequality indices

Ramses Abul Naga

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We use the delta method to derive the large sample distribution of multidimensional inequality indices. We also present a simple method for computing standard errors and obtain explicit formulas in the context of two families of indices.
Original languageEnglish
Pages (from-to)49-51
Number of pages3
JournalEconomics Letters
Issue number1
Publication statusPublished - Apr 2010


  • large sample distributions
  • standard errors
  • multidimensional inequality indices

Fingerprint Dive into the research topics of 'Statistical inference for multidimensional inequality indices'. Together they form a unique fingerprint.

Cite this